Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces. The Korean Journal of Mathematics, 24 (2). 273 - 296. ISSN 1976-8605

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33367
DOI https://doi.org/10.11568/kjm.2016.24.2.273
Official URL http://kkms.org/index.php/kjm/article/view/440
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex functions; functionals; functional properties; matrices; Jensen's inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login